# SDR 2002UALA01520

- Difficulty date: September 30, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Aircraft time: 41,074 hours, 23,904 cycles
- Engine: Ge CFM56*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Part serial: 29
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO LOSS OF FIRST OFFICERS AIRSPEED INDICATION.  FLIGHT CREW ABORTED TAKE OFF AT 90 KNOTS DUE TO A FLAG IN VIEW ON THE FIRST OFFICERS MACH AIRSPEED INDICATOR.  LINE MAINTENANCE REPLACED THE FIRST OFFICERS MACH AIRSPEED INDICATOR.
